# SDR ASAA2014111209647

- Difficulty date: November 12, 2014
- Submitted: November 15, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 22,175 hours, 6,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATES ON RECALL, GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED PERFORMED PACK/ZONE TEMP FIM 21-62 TASK 848, NR 2 PACK LIGHT RESET,  NO HISTORY 30 DAYS.
